Alert archive / New Mexico / High Wind Watches in 2011
High Wind Watch 7, NWS Midland/Odessa, TX
NWS Midland/Odessa, TX issued this high wind watch at Feb 23, 2011, 3:00 AM MST for Eddy County, New Mexico. It took effect at Feb 24, 2011, 10:00 AM MST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Feb 23, 2011, 3:00 AM MST (10:00 UTC)
- In effect from
- Feb 24, 2011, 10:00 AM MST
- Expired
- Feb 23, 2011, 2:10 PM MST
- In force
- Issued by
- NWS Midland/Odessa, TX
County Eddy County, NM
The radar
The Holloman AFB radar (KHDX), 183 km from the middle of the area, began a volume at 10:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 10.0 hours before the alert went out and 206 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1878 m above ground
- 0-6 km bulk shear
- 70 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 58 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
857 WWUS74 KMAF 231000 NPWMAF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 400 AM CST WED FEB 23 2011 ...HIGH WIND WATCH FOR THE GUADALUPE MOUNTAINS LATE THURSDAY MORNING AND AFTERNOON... .AN UPPER LEVEL STORM SYSTEM WILL PASS OVER THE GUADALUPE MOUNTAINS THURSDAY. IN RESPONSE TO THIS SYSTEM A TIGHT SURFACE PRESSURE GRADIENT WILL DEVELOP WITH VERY WINDY CONDITIONS POSSIBLE IN THE GUADALUPE MOUNTAINS BY LATE THURSDAY MORNING. NMZ027-TXZ258-232100- /O.NEW.KMAF.HW.A.0007.110224T1700Z-110225T0000Z/ GUADALUPE MOUNTAINS OF EDDY COUNTY-GUADALUPE MOUNTAINS- INCLUDING THE CITIES OF...QUEEN...GUADALUPE MOUNTAINS NP... PINE SPRINGS 300 AM MST WED FEB 23 2011 ...HIGH WIND WATCH IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A HIGH WIND WATCH...WHICH IS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON. * WINDS: SOUTHWEST WINDS 30 TO 45 MPH WITH GUSTS TO 65 MPH. * IMPACTS: HIGH PROFILE VEHICLES TRAVELING THROUGH THE GUADALUPE MOUNTAINS SHOULD USE CAUTION...OR CONSIDER AN ALTERNATE ROUTE. GUSTY CROSSWINDS WILL RESULT IN HAZARDOUS DRIVING CONDITIONS. SMALL AIRCRAFT SHOULD AVOID FLYING NEAR MOUNTAINS...AS MOUNTAIN WAVE CONDITIONS MAY EXIST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$
1 follow-up statement
748 WWUS74 KMAF 232110 NPWMAF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 310 PM CST WED FEB 23 2011 ...HIGH WIND WARNING IN EFFECT THURSDAY MORNING AND AFTERNOON FOR THE GUADALUPE...DAVIS...AND APACHE MOUNTAINS...AND THE VAN HORN AND HIGHWAY 54 CORRIDOR... ...HIGH WIND WATCH IN EFFECT FRIDAY MORNING AND AFTERNOON FOR THE GUADALUPE MOUNTAINS... .AN UPPER LEVEL STORM SYSTEM WILL MOVE THROUGH SOUTHEAST NEW MEXICO AND WEST TEXAS THURSDAY. STRONG WINDS WILL MIX DOWN TO THE SURFACE THURSDAY MORNINNG AND AFTERNOON...RESULTING IN VERY WINDY CONDITIONS IN THE GUADALUPE...DAVIS...AND APACHE MOUNTAINS...AND THE VAN HORN AND HIGHWAY 54 CORRIDOR. LINGERING TIGHT SURFACE PRESSURE GRADIENTS MAY RESULT IN HIGH WINDS IN THE GUADALUPE MOUNTAINS FRIDAY. NMZ027-TXZ258-241000- /O.UPG.KMAF.HW.A.0007.110224T1700Z-110225T0000Z/ /O.NEW.KMAF.HW.W.0012.110224T1200Z-110225T0000Z/ /O.NEW.KMAF.HW.A.0008.110225T1700Z-110226T0000Z/ GUADALUPE MOUNTAINS OF EDDY COUNTY-GUADALUPE MOUNTAINS- INCLUDING THE CITIES OF...QUEEN...GUADALUPE MOUNTAINS NP... PINE SPRINGS 210 PM MST WED FEB 23 2011 ...HIGH WIND WARNING IN EFFECT FROM 5 AM TO 5 PM MST THURSDAY... ...HIGH WIND WATCH IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 5 AM TO 5 PM MST THURSDAY. A HIGH WIND WATCH HAS ALSO BEEN ISSUED. THIS HIGH WIND WATCH IS IN EFFECT FROM FRIDAY MORNING THROUGH FRIDAY AFTERNOON. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. * WINDS: SOUTHWEST 30 TO 45 MPH WITH GUSTS TO 65 MPH. * IMPACTS: HIGH PROFILE VEHICLES TRAVELING THROUGH THE GUADALUPE MOUNTAINS SHOULD USE CAUTION...OR CONSIDER AN ALTERNATE ROUTE. GUSTY CROSSWINDS WILL RESULT IN HAZARDOUS DRIVING CONDITIONS. SMALL AIRCRAFT SHOULD AVOID FLYING NEAR MOUNTAINS...AS MOUNTAIN WAVE CONDITIONS MAY EXIST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. A HIGH WIND WATCH MEANS THERE IS THE POTENTIAL FOR A HAZARDOUS HIGH WIND EVENT. SUSTAINED WINDS OF AT LEAST 40 MPH...OR GUSTS OF 58 MPH OR STRONGER MAY OCCUR. CONTINUE TO MONITOR THE LATEST FORECASTS. && $$ TXZ057-074-241000- /O.NEW.KMAF.HW.W.0012.110224T1200Z-110225T0000Z/ VAN HORN AND HIGHWAY 54 CORRIDOR-DAVIS/APACHE MOUNTAINS AREA- INCLUDING THE CITIES OF...VAN HORN...ALPINE...FORT DAVIS 310 PM CST WED FEB 23 2011 ...HIGH WIND WARNING IN EFFECT FROM 6 AM TO 6 PM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT FROM 6 AM TO 6 PM CST THURSDAY. * TIMING: THURSDAY MORNING AND AFTERNOON. * WINDS: WEST 35 TO 45. GUSTS TO AROUND 60 MPH IN THE AFTERNOON. * IMPACTS: HIGH PROFILE VEHICLES TRAVELING THROUGH VAN HORN AND THE HIGHWAY 54 CORRIDOR MOUNTAINS SHOULD USE CAUTION...OR CONSIDER AN ALTERNATE ROUTE. GUSTY CROSSWINDS WILL RESULT IN HAZARDOUS DRIVING CONDITIONS. SMALL AIRCRAFT SHOULD AVOID FLYING NEAR MOUNTAINS...AS MOUNTAIN WAVE CONDITIONS MAY EXIST. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. && $$ NMZ028-TXZ058-241000- /O.NEW.KMAF.WI.Y.0003.110224T1200Z-110225T0000Z/ EDDY COUNTY PLAINS-REEVES COUNTY AND UPPER TRANS PECOS- INCLUDING THE CITIES OF...ARTESIA...CARLSBAD... CARLSBAD CAVERNS NP...PECOS 310 PM CST WED FEB 23 2011 /210 PM MST WED FEB 23 2011/ ...WIND ADVISORY IN EFFECT FROM 6 AM CST /5 AM MST/ TO 6 PM CST /5 PM MST/ THURSDAY... THE NATIONAL WEATHER SERVICE IN MIDLAND/ODESSA HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 6 AM CST /5 AM MST/ TO 6 PM CST /5 PM MST/ THURSDAY. * TIMING: THURSDAY MORNING AND AFTERNOON. * WINDS: WEST 25 TO 35 MPH. GUSTS UP TO 55 MPH IN THE AFTERNOON. * IMPACTS: HIGH PROFILE VEHICLES TRAVELING THROUGH EDDY AND REEVES COUNTIES AND THE UPPER TRANS PECOS SHOULD USE CAUTION...ESPECIALLY ON NORTH TO SOUTH ORIENTED ROADS...OR CONSIDER AN ALTERNATE ROUTE. GUSTY CROSSWINDS WILL RESULT IN HAZARDOUS DRIVING CONDITIONS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ 44
What forecasters said that day
The local office's own words before this high wind watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Midland/Odessa, TX wrote its last area forecast discussion before this high wind watch went out at Feb 23, 2:41 AM MST, 19 minutes earlier.
Area forecast discussion, Feb 23, 2:41 AM MST, 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX
341 AM CST WED FEB 23 2011
.DISCUSSION...
MUCH ABOVE NORMAL TEMPERATURES ARE ANTICIPATED TODAY AS
SOUTHWESTERLY FLOW ALOFT INTENSIFIES A WEAK SURFACE LEE LOW
PRESSURE AREA AND GENERATES LOW LEVEL THERMAL RIDGING. A SOUTHERN
STREAM LOW LOCATED OFF THE SOUTHERN CALIFORNIA COAST WILL OPEN UP
AND APPROACH THE REGION TONIGHT AS A NEW PACIFIC SYSTEM DIGS DOWN
THE WEST COAST. A COMBINATION OF HEIGHT FALLS AND FORCING WILL
CONTRIBUTE TO STEEP MID LEVEL LAPSE RATES AND SOME ELEVATED
INSTABILITY ABOVE THE BOUNDARY LAYER TONIGHT. WILL CONTINUE THE
CHANCE TO SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS TONIGHT
ACROSS THE EASTERN PERMIAN BASIN EAST OF THE DRYLINE.
TEMPERATURES TOMORROW WILL CONTINUE TO BE MUCH ABOVE NORMAL BEHIND
THIS UPPER TROUGH WITH DOWNSLOPE FLOW AND A DECENT AMOUNT OF
SUNSHINE EXPECTED. IT WILL BE WINDY IN THE MOUNTAINS TOMORROW
PARTICULARLY THE GUADALUPE MOUNTAINS AND ALTHOUGH THE MID LEVEL
WINDS ARE FORECAST TO BE SLIGHTLY OUT OF LINE FOR A MOST FAVORED
HIGH WIND EVENT THE IMPRESSIVE PROGGED PRESSURE GRADIENT MAY
MORE THAN COMPENSATE. WE HAVE ISSUED A HIGH WIND WATCH FOR THE
GUADALUPE MOUNTAINS THURSDAY AFTERNOON.
ZONAL FLOW WITH MUCH ABOVE NORMAL TEMPERATURES ARE EXPECTED
FRIDAY AND SATURDAY AHEAD OF THE NEXT SOUTHERN STREAM STORM
SYSTEM. WINDY CONDITIONS ARE LIKELY IN THE MOUNTAINS WITH HIGH
WINDS POSSIBLE AGAIN IN THE GUADALUPE MOUNTAINS. THE NEXT SOUTHERN
STREAM SYSTEM WILL PASS NORTH OF THE REGION SUNDAY AND IT LOOKS
LIKE IT WILL BE A PROLIFIC WIND PRODUCER. THE 00Z WEDNESDAY MEXMAF
IS FORECASTING A VERY IMPRESSIVE SURFACE PRESSURE GRADIENT WITH
HIGH WINDS ACROSS MUCH OF THE REGION NORTH OF THE PECOS RIVER
SUNDAY. LATER SHIFTS WILL NEED TO CONTINUE TO MONITOR THIS
SCENARIO. FOR NOW WILL MENTION WINDY CONDITIONS EXPECTED IN THE
EXTENDED PORTION OF THE HAZARDOUS WEATHER OUTLOOK. A DRY WESTERLY
FLOW ALOFT IS FORECAST BEHIND THIS SYSTEM NEXT MONDAY AND TUESDAY
WITH HIGH TEMPERATURES KNOCKED BACK TO NEAR NORMAL.
&&
.FIRE WEATHER...
WILL BE ANOTHER WARM AND DRY DAY WITH TEMPERATURES WELL ABOVE
NORMAL. CURRENT FIRE WX GRIDS HAVE MIN RH OF 15 PERCENT FOR ALL OF
AREA WEST OF MAF SO ONLY QUESTION WILL BE WHAT AREAS WILL HAVE
NEEDED WIND SPEEDS. WILL HAVE A DRY WEST TO SOUTHWEST WIND THAT IS
EXPECTED TO PICK UP DURING THE AFTERNOON... ESPECIALLY ACROSS
SOUTHEAST NEW MEXICO AND THE GUADALUPE MOUNTAINS AND SHOULD REACH 20
MPH. THESE FEATURES ALONG WITH VERY HIGH FIRE DANGER WILL RESULT IN
RED FLAG CONDITIONS THIS AFTERNOON. WILL ISSUE A RED FLAG WARNING
FOR SOUTHEAST NEW MEXICO PLAINS AND GUADALUPE MOUNTAINS. ELSEWHERE
ACROSS THE REGION 20FT WIND SPEEDS APPEAR TO STAY BELOW CRITERIA.
THURSDAY STILL LOOKS TO BE A BIGGER FIRE WX DAY AS THE APPROACH OF A
SHORTWAVE TROUGH AND THE DEVELOPMENT OF A SURFACE LOW OVER THE RED
RIVER RESULTS IN POTENTIALLY WIDESPREAD FIRE DANGER. THIS PATTERN
WILL CREATE A TIGHT PRESSURE GRADIENT AND PRODUCE WINDY CONDITIONS
PUSHING A PACIFIC FRONT WITH A STRONG WEST WIND THROUGH THE REGION
SWEEPING LOW LEVEL MOISTURE OUT AHEAD OF IT. WILL CONTINUE THE FIRE
WX WATCH THURSDAY FOR ALL OF WEST TEXAS AND SOUTHEAST NEW MEXICO.
AND THAT IS NOT THE END OF IT AS SUNDAY MAY BE THE BIGGEST FIRE WX
DAY OF THE WEEK. A STRONG CUT OFF LOW WILL SWING ACROSS NORTHERN
NEW MEXICO AND THEN THE TEXAS PANHANDLE SUNDAY. THIS FEATURE WILL
BE ACCOMPANIED BY STRONG WIND ALOFT THAT WILL MIX DOWN TO THE
SURFACE. THIS TROUGH WILL SPIN UP A DEEP SURFACE LOW THAT WILL
CONTRITE TO VERY WINDY CONDITIONS ACROSS ALL OF THE AREA. LONG
RANGE GUIDANCE CALLING FOR 30FT WINDS OF 40+KTS ACROSS MOST OF THE
REGION WHICH WOULD NECESSITATE WIDESPREAD HIGH WIND WARNING IF IT
STAYS THAT WAY. EXPECT A FIRE WX WATCH TO BE ISSUED FOR SUNDAY AS
THE EVENT APPROACHES.
&&
.PRELIMINARY POINT TEMPS/POPS...
BIG SPRING TX 78 44 71 35 / 10 30 0 0
CARLSBAD NM 79 43 73 35 / 0 0 0 0
DRYDEN TX 83 50 79 42 / 0 10 0 0
FORT STOCKTON TX 82 47 74 43 / 0 10 0 0
GUADALUPE PASS TX 71 39 61 39 / 0 0 0 0
HOBBS NM 76 39 69 33 / 0 10 0 0
MARFA TX 74 30 64 25 / 0 10 0 0
MIDLAND INTL AIRPORT TX 77 41 71 32 / 0 20 0 0
ODESSA TX 77 43 71 37 / 0 20 0 0
WINK TX 84 41 74 31 / 0 10 0 0
&&
.MAF WATCHES/WARNINGS/ADVISORIES...
NM...FIRE WEATHER WATCH FROM THURSDAY MORNING THROUGH THURSDAY
AFTERNOON FOR THE FOLLOWING ZONES... GUADALUPE MOUNTAINS
NP/LINCOLN NF/LNZ...SOUTHEAST PLAINS/BLM ROSWELL/LNZ.
RED FLAG WARNING FROM 11 AM THIS MORNING TO 5 PM MST THIS
AFTERNOON FOR THE FOLLOWING ZONES... GUADALUPE MOUNTAINS
NP/LINCOLN NF/LNZ...SOUTHEAST PLAINS/BLM ROSWELL/LNZ.
HIGH WIND WATCH FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON
FOR THE FOLLOWING ZONES... GUADALUPE MOUNTAINS OF EDDY
COUNTY.
TX...FIRE WEATHER WATCH FROM THURSDAY MORNING THROUGH THURSDAY
AFTERNOON FOR THE FOLLOWING ZONES... ANDREWS...BIG BEND
AREA...BORDEN...CRANE...DAVIS/APACHE MOUNTAINS AREA...
DAWSON...ECTOR...GAINES...GLASSCOCK...GUADALUPE MOUNTAINS...
HOWARD...LOVING...MARFA PLATEAU...MARTIN...MIDLAND...
MITCHELL...PECOS...PRESIDIO VALLEY...REAGAN...REEVES COUNTY
AND UPPER TRANS PECOS...SCURRY...TERRELL...UPTON...VAN HORN
AND HIGHWAY 54 CORRIDOR...WARD...WINKLER.
RED FLAG WARNING FROM 11 AM THIS MORNING TO 5 PM MST THIS
AFTERNOON FOR THE FOLLOWING ZONES... GUADALUPE MOUNTAINS.
HIGH WIND WATCH FROM THURSDAY MORNING THROUGH THURSDAY AFTERNOON
FOR THE FOLLOWING ZONES... GUADALUPE MOUNTAINS.
&&
72/12Hazardous weather outlook, Feb 23, 2:42 AM MST, 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MIDLAND/ODESSA TX 342 AM CST WED FEB 23 2011 NMZ027>029-033-034-TXZ045>048-050>053-057>063-067>070-074-075- 079>082-258-240945- GUADALUPE MOUNTAINS OF EDDY COUNTY-EDDY COUNTY PLAINS- NORTHERN LEA COUNTY-CENTRAL LEA COUNTY-SOUTHERN LEA COUNTY-GAINES- DAWSON-BORDEN-SCURRY-ANDREWS-MARTIN-HOWARD-MITCHELL- VAN HORN AND HIGHWAY 54 CORRIDOR-REEVES COUNTY AND UPPER TRANS PECOS- LOVING-WINKLER-ECTOR-MIDLAND-GLASSCOCK-WARD-CRANE-UPTON-REAGAN- DAVIS/APACHE MOUNTAINS AREA-PECOS-PRESIDIO VALLEY-MARFA PLATEAU- BIG BEND AREA-TERRELL-GUADALUPE MOUNTAINS- 342 AM CST WED FEB 23 2011 /242 AM MST WED FEB 23 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST NEW MEXICO...SOUTHWEST TEXAS AND WEST TEXAS. .DAY ONE...TODAY AND TONIGHT DRY AND WINDY CONDITIONS CAN BE EXPECTED THIS AFTERNOON ACROSS THE GUADALUPE MOUNTAINS AND SOUTHEAST NEW MEXICO PLAINS. A RED FLAG WARNING IS IN EFFECT THIS AFTERNOON FOR THAT AREA. TONIGHT THERE IS A CHANCE OF THUNDERSTORMS PRIMARILY ACROSS THE EASTERN PERMIAN BASIN. ANY STORM THAT DEVELOPS MAY PRODUCE WIND GUSTS TO 50 MPH AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY DRY AND WINDY CONDITIONS WILL SPREAD ACROSS THE AREA THURSDAY WITH A FIRE WEATHER WATCH IN EFFECT FOR ALL OF WEST TEXAS AND SOUTHEAST NEW MEXICO THURSDAY AFTERNOON. FRIDAY AND SATURDAY MAY HAVE ADDITIONAL FIRE WEATHER CONCERNS BUT SUNDAY WILL HAVE THE GREATEST FIRE DANGER OF THE WEEK AS VERY WINDY CONDITIONS WILL BE POSSIBLE ACROSS ALL OF WEST TEXAS AND SOUTHEAST NEW MEXICO. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES... AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN MIDLAND CAN BE FOUND ON THE INTERNET AT /LOWER CASE/ HTTP://WEATHER.GOV/MIDLAND
The office that day
Everything else NWS Midland/Odessa, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 23, 3:00 AM MST | Red Flag Warning | MAF | 14 hr | |
| Feb 23, 1:55 PM MST | Fire Weather Watch | MAF | 24 hr | |
| Feb 23, 1:55 PM MST | Red Flag Warning | MAF | 27 hr | |
| Feb 23, 2:10 PM MST | High Wind Watch | MAF | Eddy | 37 hr |
| Feb 23, 2:10 PM MST | High Wind Warning | MAF | Eddy | 27 hr |
| Feb 23, 2:10 PM MST | Wind Advisory | MAF | Eddy, Lea | 27 hr |
Nearby
High Wind Watches in New Mexico, 2011High Wind Watches in Texas, 2011Every high wind watch in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.